# SDR YENA2025031400254

- Difficulty date: March 8, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 72,918 hours, 26,406 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#2137, JFK-STI. 'INFLIGHT REPORTS STRONG ODOR ON DECENT; FOLLOWED IFO NOTICED 2017-T015K AND BY DECISION TABLE FILED UP WITH THE MX-270 IT WAS DETERMINED THAT THE MOST PROBABLE CAUSE WILL BE ENG#2. OIL FOUND BEHIND THE INLET CONE FOLLOWING TSM 05-50-00-810-831-A. LEVEL B, TYPE 3. AND TSM TASK 71-00-00-810-801. OIL CLEANED. PERFORMED PACK BURN WITH APU BUT NO FILTERS CHANGED IAW AMM 21-00-00-615-802-A.'
